MathSciNet Relay Station
MathSciNet bibliographic data
MR979229 (90c:47076) 47D25 (47A15 47C05)
Mathes, D. Benjamin Operator ranges and completely bounded homomorphisms. Proc. Amer. Math. Soc. 107 (1989), no. 1, 155–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement